کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4647776 1342374 2013 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On finite additive complements
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
On finite additive complements
چکیده انگلیسی
Two sets A and B of non-negative integers are called additive complements, if their sum contains all sufficiently large integers. Let A(x) and B(x) be the counting functions of A and B. Up to now, all researches on additive complements are under the assumption that A and B are infinite sets. In this paper, we consider the case that A is a finite set. This is very different from the infinite case.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 313, Issue 5, 6 March 2013, Pages 595-598
نویسندگان
, ,